[Une note sur les courbes magnétiques de
Nous montrons qu'une courbe magnétique normale sur la sphère sasakienne
We prove that a normal magnetic curve on the Sasakian sphere
Accepté le :
Publié le :
Marian Ioan Munteanu 1 ; Ana Irina Nistor 2
@article{CRMATH_2014__352_5_447_0, author = {Marian Ioan Munteanu and Ana Irina Nistor}, title = {A note on magnetic curves on $ {\mathbb{S}}^{2n+1}$}, journal = {Comptes Rendus. Math\'ematique}, pages = {447--449}, publisher = {Elsevier}, volume = {352}, number = {5}, year = {2014}, doi = {10.1016/j.crma.2014.03.006}, language = {en}, }
Marian Ioan Munteanu; Ana Irina Nistor. A note on magnetic curves on $ {\mathbb{S}}^{2n+1}$. Comptes Rendus. Mathématique, Volume 352 (2014) no. 5, pp. 447-449. doi : 10.1016/j.crma.2014.03.006. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2014.03.006/
[1] Magnetic vortex filament flows, J. Math. Phys., Volume 48 (2007) no. 8, p. 082904
[2] The contact magnetic flow in 3D Sasakian manifolds, J. Phys. A, Volume 42 (2009) no. 19, p. 195201
[3] On the existence of almost contact structure and the contact magnetic field, Acta Math. Hungar., Volume 125 (2009) no. 1–2, pp. 191-199
[4] S.L. Druţă-Romaniuc, J. Inoguchi, M.I. Munteanu, A.I. Nistor, Magnetic curves in Sasakian and cosymplectic manifolds, preprint, 2013.
[5] On Sasakian submanifolds, Tohoku Math. J., Volume 25 (1973) no. 2, pp. 103-109 (Collection of articles dedicated to Shigeo Sasaki on his sixtieth birthday)
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier